MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TPUC3; TURBIDIMETRIC, TOTAL PROTEIN

ROCHE DIAGNOSTICS TPUC3; TURBIDIMETRIC, TOTAL PROTEIN
Catalog Number 03333825190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas 8000 cobas c 502 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable tpuc3 total protein urine/csf gen.3 results from one urine patient sample tested on the cobas 8000 cobas c 502 module.The reporter was not able to provide the date the event occurred.The date the event was reported was used as the date of event.The patient sample was run in unit 1 and unit 2 of the module.The initial result of the undiluted patient sample from unit 1 was 248 mg/dl.The repeat result with the patient sample at an unknown dilution from unit 1 was 132 mg/dl.The initial result of the undiluted patient sample from unit 2 was 247 mg/dl.The repeat result with the patient sample at an unknown dilution from unit 2 was 141 mg/dl.The reporter performed a dilution series for result confirmation.The unit of the module used was not provided.The repeat result of the undiluted sample was 259 mg/dl.The repeat result with the patient sample at a 2-fold dilution was 108 mg/dl with a final dilution result of 216 mg/dl.The repeat result with the patient sample at a 4-fold dilution was 46 mg/dl with a final dilution result of 184 mg/dl.The repeat result with the patient sample at an 8-fold dilution was 18 mg/dl with a final dilution result of 144 mg/dl.The reporter deemed the results of the undiluted patient samples were correct.
 
Additional Manufacturer Narrative
Medwatch fields a.Patient information, b7 other relevant history, and d10 concomitant medical products updated.The customer reported the tpuc3 result of 216 mg/dl.Based on the information provided, the investigation did not identify a product problem.

Brand Name
TPUC3
Common Device Name
TURBIDIMETRIC, TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19524283
Report Number1823260-2024-01749
Device Sequence Number8541032
Product Code JGQ
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03333825190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEXAMETHASONE; FEBUXOSTAT; NALDEMEDINE TOSILATE; OXYCODONE
Patient Age73 YR
Patient SexFemale